# SDR EIA2007106

- Difficulty date: May 20, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EDGE OF NR 2 PYLON ACCESS PANEL 463AR OPENING IS CRACKED AND WORN.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER  ECRA 487-54-043-2.
